# SDR 0303002

- Difficulty date: March 8, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 69,627 hours, 64,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800584
- Condition: Cracked
- Location: Fuselage
- Part time: 69,627 hours, 64,233 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK EMINATING FROM RIVET HOLE IN SKIN PANEL APPROXIMATELY 0.125 INCH IN LENGTH AT BS 258 BETWEEN S-19L AND S-20L.  REPLACED SKIN PANEL FROM BS223 TO BS259.5 S-19L TO S-24L PER BOEING MESSAGE CGG-ADS-03-00005H.  FAA FORM 8110-3 ISSUED.
